# SDR 2010FA0000460

- Difficulty date: May 2, 2010
- Submitted: May 12, 2010
- Operation: General aviation
- Aircraft: N123MX
- Make and model: Amtr LANCAIR235
- Aircraft serial: 131
- Aircraft time: 1,350 hours, 1,000 cycles
- Engine: Lyc O320D2A
- Engine time: 225 hours, 200 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pressure Switch
- Part number: 490A26
- Part serial: 118
- Condition: Binding
- Location: Hyd System
- Part time: 1,350 hours, 1,000 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR DID NOT EXTEND AND GEAR-UP LANDING WAS MADE. POST INCIDENT INSPECTION AND OPERATION CHECK DEMONSTRATED REPEATABLE FAILURE CONDITION. HYDRAULIC PRESURE SWITCH WAS SHOWN A SOURCE OF FAILURE.
